Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 2, Pages 321-338
http://dx.doi.org/10.1155/S0161171287000395

Matchings in hexagonal cacti

Department of Mathematics, The University of the West Indies, St. Augustine, Trinidad and Tobago

Received 21 June 1983; Revised 18 July 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. J. Farrell, “Matchings in hexagonal cacti,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 2, pp. 321-338, 1987. https://doi.org/10.1155/S0161171287000395.